MathSciNet Relay Station
MathSciNet bibliographic data
MR633272 (83c:16005) 16A20 (16A12)
Osłowski, B. J. A negative answer to three questions on $K$-primitive rings. Proc. Amer. Math. Soc. 84 (1982), no. 1, 33–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement